Acta Mathematica, 1991, Volume 169

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] Desingularization of non-dicritical holomorphic foliations and existence of separatrices

F. Cano Universidad Valladolid, Valladolid, Spain D. Cerveau Université de Rennes I, Rennes, France

TBD mathscidoc:1701.331763

Acta Mathematica, 169, (1), 1-103, 1989.11
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 496 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The structure of the automorphism group of an injective factor and the cocycle conjugacy of discrete abelian group actions

Y. Kawahigashi University of Tokyo, Tokyo, Japan C. E. Sutherland University of New South Wales, Kensington, New South Wales, Australia M. Takesaki University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331764

Acta Mathematica, 169, (1), 105-130, 1989.11
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 569 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Volume comparison à la Aleksandrov

Karsten Grove University of Maryland, College Park, MD, USA Peter Petersen University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331765

Acta Mathematica, 169, (1), 131-151, 1991.3
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Estimates for the $$\bar \partial $$ -Neumann problem in pseudoconvex domains of finite type in C^{2}problem in pseudoconvex domains of finite type in C^{2}

D. -C. Chang University of Maryland, College Park, MD, USA A. Nagel University of Wisconsin, Madison, WI, USA E. M. Stein Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331766

Acta Mathematica, 169, (1), 153-228, 1989.12
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 678 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The iteration of cubic polynomials Part II: patterns and parapatterns

Bodil Branner The Technical University of Denmark, Lyngby, Denmark John H. Hubbard Cornell University, Ithaca, N.Y., USA

TBD mathscidoc:1701.331767

Acta Mathematica, 169, (1), 229-325, 1989.8
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved